Alert archive / Arkansas / Special Weather Statements in 2023
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Mar 3, 2023, 12:07 AM CST for Independence County, Lawrence County, Arkansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2023, 12:07 AM CST (06:07 UTC)
- Expired
- Mar 3, 2023, 12:30 AM CST
- In force
- 23 min
- Issued by
- NWS Little Rock, AR
- Hail
- 0.25 in
- Wind
- 50
Counties Independence County, AR, Lawrence County, AR
The radar
The Memphis radar (KNQA), 127 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
515
WWUS84 KLZK 030607
SPSLZK
Special Weather Statement
National Weather Service Little Rock AR
1207 AM CST Fri Mar 3 2023
ARZ007-008-016-017-025-030630-
Lawrence AR-Independence AR-Randolph AR-Sharp AR-Jackson AR-
1207 AM CST Fri Mar 3 2023
...Strong thunderstorms will impact portions of eastern Independence,
south central Randolph, central Jackson, Lawrence and south central
Sharp Counties through 1230 AM CST...
At 1206 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Moorefield to Magness to near Oil Trough.
Movement was northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Batesville... Newport...
Pocahontas... Walnut Ridge...
Hoxie... Black Rock...
Lake Charles State Park... Tuckerman...
Diaz... Newark...
Swifton... College City...
Portia... Strawberry...
Lynn... Oil Trough...
Jacksonport... Magness...
Moorefield... Alicia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 AM CST for eastern and
central Arkansas.
&&
LAT...LON 3588 9087 3588 9103 3572 9104 3544 9155
3562 9155 3580 9159 3630 9099 3597 9085
TIME...MOT...LOC 0606Z 227DEG 55KT 3576 9150 3568 9147 3558 9142
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$
62What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Mar 2, 11:15 PM CST, 52 minutes earlier.
Area forecast discussion, Mar 2, 11:15 PM CST, 52 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1115 PM CST Thu Mar 2 2023 ...New AVIATION... .SHORT TERM... (This evening through Saturday) Issued at 300 PM CST Thu Mar 2 2023 Guess you could say this aftn is 'the quiet before the next storm' for much of AR. The front that brought convection to much of the FA on Thu, was situated near the AR/LA brdr region at mid aftn. North of the bndry, breezy E/NE winds were keeping temps in the 50s. Meanwhile, along and to the south, sfc temps/dewpoints were in the lower and mid 60s. Focus wl be on the likelihood of severe wx acrs much of the area tngt. A compact mid-lvl low is progged to move out of Srn NM, then turn NEwd and eventually track acrs AR later tngt and early Fri. An assocd sfc low is progged to intensify acrs Nrn TX this aftn and track acrs NW AR thru Fri mrng. In response, the aforementioned fntl bndry wl also lift back to the N as a warm fnt. Just how far N the warmer/unstable airmass makes into the FA rmns the big question, with most model solutions leaning towards the I-40 corridor. Sctd to numerous showers/storms are fcst to dvlp along and north of the sfc bndry, especially by early evening. Large hail and heavy rainfall wl be the primary concern with this activity. The focus wl then turn to convection that forms in the warm sector, as well as along and ahead of the new CDFNT. This activity wl poses the greatest concern for all modes of svr wx, esp tornadoes, large hail and damaging winds. Any discrete cells that manage to from in the warm sector, wl have the greatest potential for long track tornadoes. A line of storms wl accompany the CDFNT later this evening and durg the overnight hrs. Due of the strength of the sfc low, wind fields wl be quite conducive for a significant damaging wind threat, along with fast developing tornadoes embedded with the line of storms. Windy conds wl dvlp as the sfc low apchs AR tngt, as well as on Fri as the system departs of the region to the NE. Being that the sfc low center wl be tracking acrs the FA, have opted to stick with the going Wind Advy and not upgrade to a High Wind Warning at this time. Rain chcs wl diminish fm the SW late tngt and Fri mrng. Clouds wl be slower to dcrs as cyclonic flow gradually relaxes Fri aftn and drier air advects into the FA. High pres wl return to the region for the start of the weekend. Still wl have to consider Frost/Freeze headlines, esp where temps drop into the lower to mid 30s. With the contd threat of svr wx thru tngt, wl hold off on any of these headlines for the time being. && .LONG TERM... (Saturday Night through next Thursday) Issued at 300 PM CST Thu Mar 2 2023 Surface wind direction will begin to shift more out of the south Sunday as a surface high center shifts farther into eastern portions of the U.S. Through the early part of next week, a storm system will move Eward across the north side of the surface high (across the NE U.S.), with a cold front stretched WSWward into the central and southern Plains, pushing south. The high will weaken and deflect SSEward during this time. High temps Sun-Mon will be in the 60s/70s Sun, in the 70s/80s Mon, with lows in the lower to mid 50s. A surface cold front will move south across the state late Monday. We'll see a northerly wind shift across northern portions of the state late Monday night. The front will shift southward, not quite making it to the southern AR border before stalling out, then continuing to shift south of the state through the mid-week period. NNEerly flow will persist from late Tues through the end of the period. Temps will gradually fall through the period. By the middle of next week high temps will top out in the lower 50s to lower 60s, with low temps in the upper 30s to mid 40s across the CWA. && .AVIATION... (06Z TAFS) Issued at 1113 PM CST Thu Mar 2 2023 Expect flight conds throughout the period to be overwhelmingly MVFR to IFR from lowered CIGS associated w/ showers and thunderstorms making their way across the state from west to east. Brief transitions to LIFR are possible in the strongest thunderstorm cells across all terminals. Across all sites, anticipate variable high winds and wind gusts at the surface in excess of near 50 knots at times associated w/ approaching thunderstorm cells through 03/16Z. Wind shear will also be present across all terminals until Friday morning. Later Friday afternoon, expect CIGS to slowly lift to MVFR and VFR conds across the forecast area. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 47 57 38 63 / 100 80 0 0 Camden AR 54 62 43 67 / 90 60 0 0 Harrison AR 43 49 35 62 / 100 90 0 0 Hot Springs AR 50 58 37 64 / 100 90 0 0 Little Rock AR 50 61 39 64 / 100 80 0 0 Monticello AR 58 66 45 66 / 70 60 0 0 Mount Ida AR 48 56 35 64 / 100 90 0 0 Mountain Home AR 43 53 34 63 / 100 90 0 0 Newport AR 49 57 38 62 / 100 90 0 0 Pine Bluff AR 56 65 41 64 / 90 70 0 0 Russellville AR 48 57 35 63 / 100 90 0 0 Searcy AR 50 60 39 63 / 100 80 0 0 Stuttgart AR 57 64 40 63 / 90 80 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday morning for ARZ004>008-014>017-024- 025-031>034-039-042>047-052>057-062>064-103-112-113-121>123-130- 137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340- 341. Wind Advisory until 6 PM CST Friday for ARZ004>008-014>017-024- 025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130- 137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340- 341. && SHORT TERM...44 LONG TERM....71 AVIATION...234
Hazardous weather outlook, Mar 2, 3:08 AM CST, 20 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 308 AM CST Thu Mar 2 2023 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-031100- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 308 AM CST Thu Mar 2 2023 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Some strong to severe thunderstorms will remain possible this morning across southeast sections of the area. Some large hail and gusty winds will be possible...along with an isolated flash flood threat. A more significant severe weather episode will develop later this afternoon into the overnight hours as a very potent storm system moves across the region. All modes of severe weather will be possible...including tornadoes...damaging winds...and large hail. Flash flooding will also remain a threat due to several inches of rainfall expected. Outside the threat for severe weather...there will also be windy conditions develop late tonight. Expect southwest winds of 25 to 35 mph...with gusts of 40 to over 50 mph possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Most of the severe weather threat will have ended by sunrise Friday. Some lingering showers and thunderstorms will remain across northern sections of the state...with some flash flooding potential continuing. The windy conditions will also persist into the afternoon hours on Friday before the winds weaken Friday night. Some areas may see temperatures get to near or below freezing Friday night into Saturday morning across northern Arkansas. Beyond Saturday morning...the threat for hazardous weather will become low. .Spotter Information Statement... Spotter activation will be needed through tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Mar 2, 9:38 PM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Little Rock AR
938 PM CST Thu Mar 2 2023
ARZ138-238-030415-
Northwest Yell County AR-Yell Excluding Northwest AR-
938 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of central Yell County
through 1015 PM CST...
At 938 PM CST, Doppler radar was tracking a strong thunderstorm near
Fourche Valley, or 15 miles southwest of Danville, moving northeast
at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Danville... Ola...
Mt Nebo State Park... Gravelly...
Fourche Valley... Plainview in Yell County...
Petit Jean River WMA... Mosley...
Belleville... Corinth...
Ranger... Wing...
Kingston... Bluffton...
Rover... Sunlight Bay Park...
Carter Cove Park... Chula...
Macedonia in Yell County... Mt George...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CST for western and
central Arkansas.
&&
LAT...LON 3521 9329 3521 9328 3525 9324 3514 9309
3513 9309 3509 9303 3474 9358 3475 9358
3489 9371
TIME...MOT...LOC 0338Z 229DEG 39KT 3486 9354
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
46Local storm report, Mar 2, 10:27 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1027 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM FLASH FLOOD WALDRON 34.90N 94.09W
03/02/2023 SCOTT AR EMERGENCY MNGR
EMERGENCY MANAGER REPORTS WIDESPREAD
7-TO-8-INCH RAINFALL AMOUNTS ACROSS SCOTT
COUNTY. THE FLOOD STORAGE SYSTEM IS AT FULL
CAPACITY AND MAIN BRIDGES ACROSS THE COUNTY
ARE UNDER WATER AT THIS TIME.
&&Local storm report, Mar 2, 10:53 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM FLASH FLOOD DANVILLE 35.05N 93.39W
03/02/2023 YELL AR LAW ENFORCEMENT
STREET FLOODING IN DANVILLE, PARK AVE IS
CLOSED AMONG OTHERS ROADS.
&&Special weather statement, Mar 2, 10:59 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1059 PM CST Thu Mar 2 2023
ARZ024-032-033-123-030530-
White AR-Southeast Van Buren County AR-Faulkner AR-Cleburne AR-
1059 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of southeastern Van
Buren, Cleburne, northern Faulkner and northwestern White Counties
through 1130 PM CST...
At 1059 PM CST, amateur radio operators reported a strong
thunderstorm over Greenbrier, or 11 miles north of Conway, moving
northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Amateur radio.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Heber Springs... Greenbrier...
Greers Ferry... Wooster...
Quitman... Guy...
Pangburn... Rose Bud...
Damascus... Enola...
Twin Groves... Mount Vernon...
Pickles Gap... Fairbanks...
Springhill... Woolly Hollow State Park...
Mallet Town... Holland...
Letona... Barney...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3511 9242 3526 9251 3528 9249 3531 9248
3568 9195 3536 9176
TIME...MOT...LOC 0459Z 239DEG 49KT 3524 9240
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
56Special weather statement, Mar 2, 11:33 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1133 PM CST Thu Mar 2 2023
ARZ016-024-025-033-030600-
White AR-Independence AR-Jackson AR-Cleburne AR-
1133 PM CST Thu Mar 2 2023
...A strong thunderstorm will impact portions of southwestern
Independence, southwestern Jackson, southeastern Cleburne and
northwestern White Counties through MIDNIGHT CST...
At 1133 PM CST, Doppler radar was tracking a strong thunderstorm over
Pangburn, or 9 miles southeast of Heber Springs, moving northeast at
55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Batesville... Newark...
Pangburn... Pleasant Plains...
Oil Trough... Magness...
Moorefield... Salado...
Steprock... Southside in Independence Count...
Sulphur Rock... Letona...
Albion... Hickory Flat...
Wilburn... Thida...
Dewey... Heffington...
Huff... Sidon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3529 9191 3545 9202 3582 9156 3553 9128
TIME...MOT...LOC 0533Z 239DEG 48KT 3542 9189
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
56Special weather statement, Mar 3, 12:07 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1207 AM CST Fri Mar 3 2023
ARZ007-008-016-017-025-030630-
Lawrence AR-Independence AR-Randolph AR-Sharp AR-Jackson AR-
1207 AM CST Fri Mar 3 2023
...Strong thunderstorms will impact portions of eastern Independence,
south central Randolph, central Jackson, Lawrence and south central
Sharp Counties through 1230 AM CST...
At 1206 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Moorefield to Magness to near Oil Trough.
Movement was northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Batesville... Newport...
Pocahontas... Walnut Ridge...
Hoxie... Black Rock...
Lake Charles State Park... Tuckerman...
Diaz... Newark...
Swifton... College City...
Portia... Strawberry...
Lynn... Oil Trough...
Jacksonport... Magness...
Moorefield... Alicia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 AM CST for eastern and
central Arkansas.
&&
LAT...LON 3588 9087 3588 9103 3572 9104 3544 9155
3562 9155 3580 9159 3630 9099 3597 9085
TIME...MOT...LOC 0606Z 227DEG 55KT 3576 9150 3568 9147 3558 9142
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:50 PM CST | Severe Thunderstorm Warning | LZK | Polk | 40 min |
| Mar 2, 7:27 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 48 min |
| Mar 2, 7:41 PM CST | Flash Flood Warning | LZK | Polk, Scott | 3 hr |
| Mar 2, 8:03 PM CST | Flash Flood Warning | LZK | Logan, Scott | 12 hr |
| Mar 2, 8:39 PM CST | Flash Flood Warning | LZK | Montgomery, Polk, Yell | 11 hr |
| Mar 2, 9:04 PM CST | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Yell | 11 hr |
| Mar 2, 9:16 PM CST | Flash Flood Warning | LZK | Johnson, Logan, Yell | 10 hr |
| Mar 2, 9:38 PM CST | Special Weather Statement | LZK | Yell | 37 min |
| Mar 2, 9:39 PM CST | Flash Flood Warning | LZK | Conway, Pope, Yell | 7 hr |
| Mar 2, 9:42 PM CST | River Flood Warning | LZK | Independence, Jackson | 4 days |
| Mar 2, 9:52 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 53 min |
| Mar 2, 10:03 PM CST | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Perry, Pulaski, Saline | 10 hr |
| Mar 2, 10:46 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 59 min |
| Mar 2, 10:59 PM CST | Special Weather Statement | LZK | Cleburne, Faulkner | 31 min |
| Mar 2, 11:01 PM CST | Flash Flood Warning | LZK | Faulkner, Pope, Searcy, Van Buren | 6 hr |
| Mar 2, 11:16 PM CST | Flash Flood Warning | LZK | Faulkner, Pulaski | 8 hr |
| Mar 2, 11:33 PM CST | Special Weather Statement | LZK | Independence | 27 min |
| Mar 2, 11:37 PM CST | Tornado Warning | LZK | Garland, Hot Spring | 23 min |
| Mar 2, 11:43 PM CST | Flash Flood Warning | LZK | Cleburne, White | 6 hr |
| Mar 2, 11:43 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Ouachita and 1 more | 62 min |
| Mar 3, 12:01 AM CST | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 44 min |
| Mar 3, 12:10 AM CST | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, White | 8 hr |
| Mar 3, 12:23 AM CST | Flash Flood Warning | LZK | Lonoke, Pulaski, Saline | 7 hr |
| Mar 3, 12:30 AM CST | Flash Flood Warning | LZK | Stone | 6 hr |
| Mar 3, 12:44 AM CST | Tornado Warning | LZK | Dallas, Grant, Jefferson | 31 min |
| Mar 3, 12:45 AM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Grant, Jefferson and 1 more | 60 min |
| Mar 3, 12:54 AM CST | Flash Flood Warning | LZK | Independence, Jackson, Lawrence, Sharp | 6 hr |
| Mar 3, 1:00 AM CST | Flash Flood Warning | LZK | White, Woodruff | 7 hr |
| Mar 3, 1:11 AM CST | Flash Flood Warning | LZK | Jackson | 6 hr |
| Mar 3, 1:27 AM CST | Flash Flood Warning | LZK | Cleveland, Dallas, Grant | 6 hr |
| Mar 3, 1:39 AM CST | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 6 hr |
| Mar 3, 1:43 AM CST | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 6 hr |
| Mar 3, 1:49 AM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 26 min |
| Mar 3, 1:50 AM CST | Flash Flood Warning | LZK | Calhoun, Cleveland | 6 hr |
| Mar 3, 1:51 AM CST | Tornado Warning | LZK | Lonoke, Monroe, Prairie | 24 min |
| Mar 3, 2:22 AM CST | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 23 min |
| Mar 3, 2:42 AM CST | Tornado Warning | LZK | Monroe | 15 min |
| Mar 3, 4:47 AM CST | Flash Flood Warning | LZK | Conway, Pope, Yell | 3 hr |
| Mar 3, 5:23 AM CST | River Flood Warning | LZK | Randolph | 29 hr |
| Mar 3, 5:42 AM CST | Flash Flood Warning | LZK | Cleburne, White | 2 hr |
| Mar 3, 7:40 AM CST | Areal Flood Warning | LZK | Conway, Faulkner, Garland, Logan, Montgomery, Perry and 7 more | 3 hr |
| Mar 3, 9:12 AM CST | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Lawrence, Prairie, White and 1 more | 118 min |
| Mar 3, 10:23 AM CST | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more | 5 hr |
| Mar 3, 11:15 AM CST | Areal Flood Warning | LZK | Conway, Faulkner, Garland, Johnson, Logan, Montgomery and 8 more | 4 hr |
Nearby
Special Weather Statements in Arkansas, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.